advertisement
Question
Posted by: HAPPY | 2019/01/31

75 year old lady suffering from dry cough caused by medication

She was on pharmaprees and amloc. Dr has changed pharmapress to co-pritor. It's a week so far and the cough is still there. What can be taken to relieve the cough? 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCough Expert
- 2019/02/11

Changing the medication is a good idea.  It does not mean that that was the cause of the cough.  If it was, the cough should disappear within a week or two.  It may be that there are other causes of the cough.  You could try some antihistamines or antacids.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement